# SDR TRAX200600750

- Difficulty date: September 16, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 20,814 hours, 17,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS VERY DIFFICULT TO OPEN.
